# SDR USAA950785

- Difficulty date: July 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N558AU
- Make and model: Boeing 737301
- Aircraft serial: 23512
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Bs 792
- Part time: 27,298 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURNG 'Q-1' CHECK, VISUAL INSPECTION FOUND 1 INCH BY 1 INCH CORROSION ON BRACKET AT BS 792, S-23L AND S-24L.  CORROSION TASK NR:  C53-208-01.  CORROSION LEVEL:  2.  BURNISHED TOP BRACKET AND REPLACED BOTTOM BRACKET, REPAIRED PER SRM 51-10-2.  (X)
